zbMATH — the first resource for mathematics

A note on the sharpness of J. L. Walsh’s theorem and its extensions for interpolation in the roots of unity. (English) Zbl 0524.30026

30E05 Moment problems and interpolation problems in the complex plane
Full Text: DOI
[1] A. S. Qvaretta, Jr., A. Sharma and R. S. Varga, Interpolation in the roots of unity: an extension of a theorem of J. L. Walsh,Resultate der Mathematik,3 (1981), 155–191.
[2] J. L. Walsh,Interpolation and Approximation by Rational Functions in the Complex Domain, Amer. Math. Soc. Colloquium Publications Volume XX (Providence, Rhode Island, fifth edition, 1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.